# SDR FDEA201301100167

- Difficulty date: January 10, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 57,777 hours, 12,980 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 14260535
- Part serial: J03513
- Condition: Cracked
- Location: Anti Ice
- Part time: 31,516 hours, 7,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O WITH ALL ENG A/I SELECTED ON,  GOT "ENG 2 A-ICE OFF" ALERT. CONSULTED QRH AND DIVERTED IAW GOC.  FOUND DUCT CRACKED AT FLANGE NEAR FWD END.  R & R DUCTING 2, ENGINE 2 ANTI-ICE.  OPS CHECK GOOD, NO LEAK NOTED AND MESSAGE CLEARED.
